# SDR USAA041104

- Difficulty date: December 11, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367141400000
- Condition: Delaminated
- Location: Fuselage
- Part time: 22,421 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PANEL FLOOR DELAMINATED, MAIN CABIN FLOOR PANEL 261BF.  FABRICATED NEW PANEL PER SRM 53-02-00.  (M)
